# SDR AALA202512225786

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,552 hours, 14,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: M10119
- Condition: No Test
- Location: Zone 800
- Part time: 13,833 hours, 4,776 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE ESCAPE SLIDE LT/ESPU (12WL) EXT R. DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED R3 DOOR ESCAPE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED.
